Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Numbing and tingling of the toes. Weakness in hands. Are these related?

Hi - for the last year I have had periods of my right toe being numb/tingly on the outside. It s like this for a few weeks then goes - no apparent injury to it. This started again last week, then today I woke and both hands felt funny (like when you wake, and hands take a while to wake up) but been like this all day. Feels like my grasp is weak, and when I clench my fist, feels funny arounf the knucle area. Do you think it could be related to the symptoms in my toe
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are neurological in nature. These can be related to a vitamin B 12 deficiency or an electrolyte imbalance in your body. You can start with the supplements and see if the symptoms improve.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor